# SDR USAA051551

- Difficulty date: December 14, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: S12L INTERCOSTAL LWR FWD ATTACH ANGLE AT LB END.  MAJOR REPAIR REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-10-02   DEFECT SIZE: .375 IN.
